MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR
Model Number RTL10266TWHL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a complaint involving a rollator from an end user's daughter, who reported that "the locking mechanism is not working which causes it to collapse resulting in falls.There was a red handle which has fallen off." the end user sustained "skin tears," one of which required "multiple visits to wound care." drive is currently investigating the incident, including attempting to retrieve the product to evaluate it.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key15364484
Report Number2438477-2022-00057
Device Sequence Number15072507
Product Code ITJ
UDI-Device Identifier00822383006314
UDI-Public00822383006314
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2022
Report Date (Section F) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10266TWHL
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/26/2022
Event Location Other
Date Report to Manufacturer09/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale
Patient Weight51 KG
Date Report Sent to FDA09/06/2022